Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

Our 95 lb. lab was treated with Trifexis on Wed. His stool sample showed 1 tape worm egg so was treated for tapeworm on Thursday. That same day he became ill with blackish stool, lethargy, although he did eat. Thurs. night his behavior showed he was getting worse. Fri. the vet gave him a shot for vomiting/nausea and a Rx for Carafate every 8 hrs. His blood work showed he is very anemic. What natural remedy do you suggest? -Judy-

Smartliving Guest asked this
November 16, 2012 at 8:05 AM

A:

Coaches
1

Dear Judy,

I would try some homeopathic Nux vomica to help him recover from the medications. It will be important to determine the cause of the anemia. It could be more than just tapeworms.

Please let us know what changes you see.

Best regards,

Dr. Char

www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
November 16, 2012 at 9:21 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse


Site Feedback